I certainly hope you are confident about that. Have you ever seen someone with acromeggally? probably not, Anyways it's usually a condition caused by a pituitary tumor, and involves an excessive production of gh. if you use supraphysiological levels of gh, you will be duplicating this causing acromeggally to occur.
Now of course the longer you are on the stuff the worse you'll look. - Just look at the faces of some of the top BB, and you'll know what I mean. Additionally you'll have increases in growth of smooth muscle and the internal organs. This will cause abdominal distension.
I viewed a nephrectomy about a year and a half ago - even got to hold the kidney. The surgeon told me that when you take out a kidney the patient loses a good 3-4 inches in the waist, So you can imagine how the growth of these organs can have the opposite effect.
And never mind your risks for cancer!!!
As for the closure of the epipheseal plates - that is just on the end of the long bones, therefore all bones can grow thicker and grow out at disgusting angles e.t.c.
The only reason I would use gh is for hrt. This is the only realitively safe and effective application.
The gains per $$ arn't there, and the potential for life threatening side effects are much worse than steroids.
And frankly if you arn't a proffessional BB with you procard, and a good chance of making lots of coin, then the use of this drug is definitly not worth it.